# SDR JIKA2015110201

- Difficulty date: November 2, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N31703
- Make and model: Beech 1900C
- Aircraft serial: UB10
- Aircraft time: 39,269 hours, 53,052 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Motor
- Part number: 1005240731
- Part serial: 4684
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE PILOT NOTICED A SMOKE SMELL IN COCKPIT.  THE PILOT NOTIFIED THE TOWER & DECLARED AN EMER.  THE PILOT RETURNED & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED A FAULTY ELEC FLAP MOTOR & GEAR BOX ASSEMBLY.  REPLACED ELEC FLAP MOTOR & GEAR BOX ASSEMBLY & PERFORMED FLAP SYS OPERATIONAL CHECKS.  ALL CHECKS WERE NORMAL.
